I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2007, VOLUME 13, NUMBER 6, PAGES 207-215
F. B. Pakovich
View as HTML View as gif image
In this paper, in the context of the "dessins d'enfants" theory, we give a combinatorial criterion for a plane tree to cover a tree from the classes of "chains" or "stars." We also discuss some applications of this result that are related to the arithmetical theory of torsion on curves.
|Main page||Contents of the journal||News||Search|
Last modified: April 22, 2008